# SDR 07FDEA00006

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC84305
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE O/B SECTION NR 331FT FOUND WITH DENT ON O/B EDGE.  FOUND OUT OF LIMIT AS PER SRM 55-00-01 VOL. I. DEPTH= 0.080", WIDTH= 2". REPAIR CARRIED OUT AS PER SRM 55-20-00 FIG. 5 VOL. I.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
